Follow
Sergei Ivanov
Sergei Ivanov
Researcher, St. Petersburg Department of Steklov Mathematical Institute
Verified email at pdmi.ras.ru - Homepage
Title
Cited by
Cited by
Year
A course in metric geometry
D Burago, Y Burago, S Ivanov
American Mathematical Society, 2001
3297*2001
Riemannian tori without conjugate points are flat
D Burago, S Ivanov
Geometric and Functional analysis 4 (3), 259-269, 1994
1631994
Conjugation-invariant norms on groups of geometric origin
D Burago, S Ivanov, L Polterovich
Groups of Diffeomorphisms (Adv. Stud. Pure Math. vol. 52), 221-250, 2008
1162008
Dynamical coherence of partially hyperbolic diffeomorphisms of the 3-torus
M Brin, D Burago, S Ivanov
J. Mod. Dyn 3 (1), 1-11, 2009
872009
A graph discretization of the Laplace–Beltrami operator
D Burago, S Ivanov, Y Kurylev
Journal of Spectral Theory 4 (4), 675-714, 2015
852015
On partially hyperbolic diffeomorphisms of 3-manifolds with commutative fundamental group
M Brin, D Burago, S Ivanov
Modern dynamical systems and applications, 307-312, 2004
842004
Boundary rigidity and filling volume minimality of metrics close to a flat one
D Burago, S Ivanov
Annals of mathematics, 1183-1211, 2010
802010
Partially hyperbolic diffeomorphisms of 3-manifolds with abelian fundamental groups
D Burago, S Ivanov
Journal of Modern Dynamics 2 (4), 541, 2008
742008
Algorithms for SAT and upper bounds on their complexity
E Dantsin, E Hirsch, S Ivanov, M Vsemirnov
57*2001
On asymptotic volume of tori
D Burago, S Ivanov
Geometric and functional analysis 5 (5), 800-808, 1995
561995
On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume
D Burago, S Ivanov
Annals of mathematics 156 (3), 891-914, 2002
512002
On the structure of the stable norm of periodic metrics
D Burago, S Ivanov, B Kleiner
Mathematical Research Letters 4 (6), 791-808, 1997
491997
On two-dimensional minimal fillings
SV Ivanov
Algebra i Analiz 13 (1), 26-38, 2001
482001
Filling area conjecture and ovalless real hyperelliptic surfaces
V Bangert, C Croke, S Ivanov, M Katz
Geometric & Functional Analysis GAFA 15 (3), 577-597, 2005
382005
Isometric embeddings of Finsler manifolds
DY Burago, S Ivanov
Algebra i Analiz 5 (1), 179-192, 1993
341993
Generalized degree and optimal Loewner-type inequalities
SV Ivanov, MG Katz
Israel Journal of Mathematics 141 (1), 221-233, 2004
322004
Boundary case of equality in optimal Loewner-type inequalities
V Bangert, C Croke, S Ivanov, M Katz
Transactions of the American Mathematical Society 359 (1), 1-17, 2007
292007
Filling minimality of Finslerian 2-discs
SV Ivanov
Proceedings of the Steklov Institute of Mathematics 273 (1), 176-190, 2011
252011
Volumes and areas of Lipschitz metrics
SV Ivanov
Algebra i analiz 20 (3), 74-111, 2008
252008
Fitting a putative manifold to noisy data
C Fefferman, S Ivanov, Y Kurylev, M Lassas, H Narayanan
Conference On Learning Theory, 688-720, 2018
242018
The system can't perform the operation now. Try again later.
Articles 1–20